ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Complex Product Manifolds Cannot be Negatively Curved

Seshadri, Harish and Zheng, Fangyang (2008) Complex Product Manifolds Cannot be Negatively Curved. In: Asian Journal of Mathematics, 12 (1). pp. 145-149.

Full text not available from this repository. (Request a copy)

Abstract

We show that if $M = X \times Y$ is the product of two complex manifolds (of positive dimensions), then M does not admit any complete Kahler metric with bisectional curvature bounded between two negative constants. More generally, a locally-trivial holomorphic fibre-bundle does not admit such a metric.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to International Press.
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 04 Aug 2008
Last Modified: 08 Jan 2013 06:08
URI: http://eprints.iisc.ernet.in/id/eprint/15442

Actions (login required)

View Item View Item